# SDR WX0A2017033073234

- Difficulty date: March 27, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N216NV
- Make and model: Airbus A320-214
- Aircraft serial: 1318
- Aircraft time: 38,014 hours, 25,552 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

TERRIBLE SMELL & SLIGHT HAZE IN CABIN, NEVER DISSIPATED ENTIRE FLIGHT. PERFORMED ENGINE RUNS FOR BLEEDS & PACK CHECK. NO FOUL ODORS OR HAZE NOTED.
